Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 68, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jul 17, 2008, 5:00 PM CDT for Dawson County, Gosper County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2008, 5:00 PM CDT (22:00 UTC)
- Expired
- Jul 17, 2008, 10:39 PM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dawson County, NE, Gosper County, NE
The radar
The Grand Island radar (KUEX), 141 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 7:29 PM CDT | HEAVY RAIN 2.1 | 2 Nw Gothenburg, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2481 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 172207
FFWGID
NEC047-073-180400-
/O.NEW.KGID.FF.W.0068.080717T2200Z-080718T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
500 PM CDT THU JUL 17 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
THIS INCLUDES THE CITY OF LEXINGTON.
GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 1100 PM CDT
* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS NEAR JOHNSON LAKE...AND ALSO NEAR
GOTHENBURG. THUNDERSTORMS WILL CONTINUE IN THE GOSPER COUNTY
AREA...AND BECOME MORE WIDESPREAD OVER WESTERN AND CENTRAL DAWSON
COUNTY. ONE TO THREE INCHES OF RAIN IS LIKELY THROUGH THE EARLY
EVENING HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COZAD...ELWOOD...LEXINGTON...SMITHFIELD...BERTRAND...WILLOW ISLAND
AND GOTHENBURG
THERE ARE SEVERAL CREEKS AND STREAMS WHICH MAY FLOOD. IN GOSPER
COUNTY...THE ELK...DRY..AND TURKEY CREEKS SOUTH OF ELWOOD WILL BE
SUSCEPTIBLE TO FLOODING. ALSO...THE MUDDY CREEK IN SOUTHWEST GOSPER
COUNTY MAY HAVE FLOODING ISSUES...FROM RUNOFF OF HEAVY RAIN IN
EASTERN FRONTIER COUNTY.
IN DAWSON COUNTY...THE BUFFALO CREEK NEAR GOTHENBURG IS MOST LIKELY
TO FLOOD INTO THE EARLY EVENING HOURS. AS THE RAIN INCREASES IN THE
COUNTY...THE FLASH FLOOD RISK WILL INCREASE AS WELL...WITH THE
GROUND SATURATED FROM OTHER RECENT HEAVY RAIN EVENTS. FLOODING IS
EXPECTED IN THE COZAD AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4105 10021 4105 9965 4035 9964 4035 10009
4044 10009 4045 10008 4045 9998 4069 9998
4069 10002 4069 10022 4104 10022
$$2 follow-up statements
000
WGUS73 KGID 180052
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT THU JUL 17 2008
NEC047-073-180400-
/O.CON.KGID.FF.W.0068.000000T0000Z-080718T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON NE-GOSPER NE-
747 PM CDT THU JUL 17 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
GOSPER AND WESTERN DAWSON COUNTIES...
THERE WILL LIKELY BE SOME FLOODING AND FLASH FLOODING ISSUES IN
PARTS OF DAWSON AND GOSPER COUNTIES THROUGH 11 PM THIS EVENING.
WILD HORSE GOLF CLUB REPORTED JUST OVER TWO INCHES OF RAIN THIS
EVENING...AND SOME FLOODING HAS BEEN REPORTED ALONG HIGHWAY 47 IN
FAR NORTHWEST GOSPER COUNTY. SOME FLOODING IS ALSO POSSIBLE IN
CENTRAL AND SOUTHERN GOSPER COUNTY...ALONG THE MUDDY CREEK...ELK
CREEK...AND TURKEY CREEK.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLOW
ISLAND...LEXINGTON...JOHNSON LAKE...GOTHENBURG AND COZAD
IF YOU ARE TRAVELING TONIGHT...BE ESPECIALLY CAUTIOUS TO WATER OVER
ANY ROAD. AVOID FLOOD PRONE AREAS...AND REMEMBER...TURN
AROUND...DONT DROWN.
LAT...LON 4105 10021 4091 9999 4096 9972 4035 9964
4035 10009 4044 10009 4045 9998 4069 9998
4069 10022
$$000
WGUS73 KGID 180339
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1033 PM CDT THU JUL 17 2008
NEC047-073-180343-
/O.CAN.KGID.FF.W.0068.000000T0000Z-080718T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON NE-GOSPER NE-
1033 PM CDT THU JUL 17 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GOSPER AND
WESTERN DAWSON COUNTIES...
THE FLASH FLOOD WARNING FOR WESTERN GOSPER COUNTY HAS BEEN REPLACED
BY A FLOOD WARNING WHICH IS IN EFFECT UNTIL 415 PM FRIDAY.
LAT...LON 4105 10021 4091 9999 4096 9972 4035 9964
4035 10009 4044 10009 4045 9998 4069 9998
4069 10022
$$
HEINLEINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 3:24 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 17, 3:24 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
324 PM CDT THU JUL 17 2008
.SHORT TERM...THROUGH FRIDAY NIGHT. SEE HYDROLOGY SECTION FOR
DISCUSSION ABOUT CURRENT WATER RELATED ISSUES.
QUICKLY...WEAK SEVERE WEATHER ENVIRONMENT WILL SPAWN A FEW SEVERE
STORMS THIS EVENING...BUT FLOW IS SLOW AND WOULD EXPECT POP AND
DROP TYPE EVENTS IN GENERAL. WATER VAPOR SHOWS WAVE IN NORTHEAST
COLORADO SET TO FOCUS MORE CONVECTION OVER SOUTH CENTRAL NEBRASKA
THIS EVENING AND INTO THE OVERNIGHT ISSUES...RESULTING IN HEAVY
RAIN AND FLOODING RISK.
WE WILL LIKELY BE CLEANING UP CONVECTION/FLOODING ISSUES FRIDAY
MORNING...WITH LINGERING SHOWERS AND STORMS THROUGH THE MORNING
HOURS. WOULD EXPECT PLENTY OF CLOUDS THROUGH THE DAY AND
TEMPERATURES LIKELY TO STRUGGLE TO REACH 80 SOME AREAS. LITTLE
TIME TODAY TO FOCUS TOO MUCH ON ADDITIONAL RAINFALL FOR DAY FRIDAY
AFTERNOON AND EVENING...AND BASICALLY CONTINUED THINGS FROM THE
PREVIOUS FORECAST.
.LONG TERM...SATURDAY THROUGH THURSDAY. ANY REMNANT PRECIPITATION
FROM FRIDAY NIGHT IN OUR EASTERN CWA SHOULD MOVE OUT SATURDAY
MORNING. THEN A BREAK SHOULD OCCUR FOR A TIME DURING THE DAY THEN
CONVECTION MAY REDEVELOP TO OUR NORTH ALONG A FRONTAL BOUNDARY AS A
SHORTWAVE CROSSES THE NORTHERN PLAINS. MODELS HAVE TRENDED A LITTLE
FARTHER NORTH AND EAST WITH THIS...BUT THE CHANCE IS STILL THERE AND
HAVE MAINTAINED POPS FOR ALL BUT OUR FAR SOUTHERN/SOUTHWEST CWA.
THE FORECAST THEN DRIES OUT FOR A TIME UNTIL TUESDAY NIGHT WITH A
NORTHERN AND EASTERN EXPANDING UPPER RIDGE AXIS. OF NOTE IS THAT IT
MAY NOT BE COMPLETELY DRY DEPENDING ON WHERE BOUNDARIES SET UP...BUT
IT DOES NOT APPEAR OVERLY WET EITHER. THE RIDGE AXIS PUSHES SOUTH ON
TUESDAY WITH THUNDERSTORM CHANCES REENTERING THE FORECAST TUESDAY
NIGHT INTO WEDNESDAY WITH A PROGRESSING WAVE. THE RIDGE AXIS SHOWS
SIGNS OF REBUILDING ON THURSDAY AND HAVE LEFT THE FORECAST DRY.
TEMPS WILL HEAT UP WITH THE BUILDING RIDGE AXIS WITH SOME LOCATIONS
IN OUR SOUTHWEST AND WESTERN AREAS TOPPING OUT NEAR OR ABOVE 100F.
&&
.HYDROLOGY...THIS REALLY LOOKS LIKE A SOLID HYDROLOGIC EVENT WITH
A HEIGHTENED RISK FOR FLOODING AND FLASH FLOODING THROUGH THE
NIGHT. WE HAVE ALREADY SEEN 2 INCH PER HOUR RAIN RATES WITH
AFTERNOON STORMS...AND SEE NO REASON FOR SUCH EFFICIENCY TO
DECLINE TONIGHT. LOW/MID LEVEL FRONTAL BOUNDARY HAS SET UP
EAST AND WEST ACROSS THE CWFA. WAVE COMING OUT OF NORTHEAST
COLORADO IS KICKING STORMS IN SOUTHWEST NEBRASKA...AND EXPECT THAT
ARE OF STORMS TO BE MAIN HYDRO EVENT INTO THE OVERNIGHT HOURS AS
IT MOVES EAST...AND MORE STORMS DEVELOP AS LOW LEVEL JET FINDS
SOME LEGS. OVERALL...SOME LOCATIONS COULD SEE 4+ INCHES OF RAIN
TONIGHT. HAVE EXTENDED THE FLASH FLOODING TO THE ENTIRE CWFA.
&&
.PREV DISCUSSION... /ISSUED 134 PM CDT THU JUL 17 2008/
AVIATION...18Z TAF. THUNDERSTORMS TO THE NORTHWEST OF KGRI WILL
SLOWLY SAG SOUTH/SOUTHEAST...AND BY LATE AFTERNOON MAY IMPACT
THE KGRI AREA WITH MVFR TYPE CONDITIONS. EXPECTING WIDESPREAD
SHOWERS AND STORMS TONIGHT WITH MVFR CONDITIONS THROUGH MOST
OF THE NIGHT. IFR VSBYS WILL BE POSSIBLE WITH STRONGEST STORMS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR NEZ063-064-074>077-082>087.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
060>062-072-073.
KS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jul 17, 2:53 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 253 PM CDT THU JUL 17 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 181200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 253 PM CDT THU JUL 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS POSTED FOR ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THROUGH TONIGHT. THUNDERSTORMS CAPABLE OF PRODUCING UP TO 2 INCHES OF RAIN PER HOUR WILL GRADUALLY OVERSPREAD THE OUTLOOK AREA TONIGHT. WHILE THE HEAVIEST RAINFALL WILL ONLY BE ISOLATED IN NATURE...A FAIRLY WIDESPREAD AREA OF 1 TO 3 INCHES OF RAIN IS EXPECTED. RAINFALL IN EXCESS OF 4 INCHES IS POSSIBLE. SUCH RAINFALL WILL RESULT IN AN INCREASED RISK FOR FLASH FLOODING THROUGHOUT THE AREA. ALONG WITH THE HEAVY RAIN...A FEW THUNDERSTORMS COULD REACH SEVERE LEVELS THIS EVENING. THE MAIN HAZARDS WILL BE NICKEL TO QUARTER SIZE HAIL...AND WIND GUSTS UP TO 60 MPH. THE FAVORED AREA FOR ANY SEVERE WEATHER WOULD GENERALLY BE WEST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL LINGER OVER THE OUTLOOK AREA THROUGH SATURDAY NIGHT. IT APPEARS THE RISK FOR SEVERE WEATHER WILL BE LIMITED...BUT STRONGER STORMS COULD PRODUCE SMALL HAIL...AND LOCALLY HEAVY RAIN...ESPECIALLY LATE FRIDAY AFTERNOON AND FRIDAY EVENING. THUNDERSTORMS ARE BACK IN THE FORECAST TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED FOR ISOLATED WIND OR HAIL REPORTS...ALONG WITH HEAVY RAINFALL REPORTS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 17, 4:13 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 413 PM CDT THU JUL 17 2008 NEZ049-064-172145- POLK-YORK- 413 PM CDT THU JUL 17 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA NORTHEASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BENEDICT...OR 10 MILES NORTH OF YORK...AND MOVING NORTHEAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... THAYER BY 420 PM CDT GRESHAM BY 435 PM CDT SHELBY BY 445 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 17, 4:22 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 422 PM CDT THU JUL 17 2008 NEZ041-048-172145- MERRICK-NANCE- 422 PM CDT THU JUL 17 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHERN MERRICK COUNTY IN CENTRAL NEBRASKA SOUTHEASTERN NANCE COUNTY IN CENTRAL NEBRASKA AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCHER...OR 24 MILES NORTHEAST OF GRAND ISLAND...AND MOVING NORTHEAST AT 29 MPH. * THE THUNDERSTORM WILL BE NEAR... CLARKS BY 440 PM CDT SILVER CREEK BY 445 PM CDT PENNY TO NICKEL SIZE HAIL AND VERY HEAVY RAINFALL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 17, 4:29 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 429 PM CDT THU JUL 17 2008 NEZ072-172200- GOSPER- 429 PM CDT THU JUL 17 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF ELWOOD...OR 21 MILES SOUTH OF LEXINGTON...AND MOVING NORTH AT 11 MPH. * THE THUNDERSTORM WILL BE NEAR... ELWOOD BY 500 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. WESELY
Special weather statement, Jul 17, 4:39 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 439 PM CDT THU JUL 17 2008 NEZ060-172215- DAWSON- 439 PM CDT THU JUL 17 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF GOTHENBURG...OR 28 MILES NORTHWEST OF LEXINGTON...AND MOVING EAST AT 9 MPH. * THE THUNDERSTORM WILL BE NEAR... GOTHENBURG BY 450 PM CDT WILLOW ISLAND BY 515 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 220. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. WESELY
Local storm report, Jul 17, 4:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT THU JUL 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HEAVY RAIN 8 S ELWOOD 40.47N 99.86W
07/17/2008 M1.37 INCH GOSPER NE CO-OP OBSERVER
1.37 INCHES OF RAIN IN THE LAST 40 MINUTES
&&
PFANNKUCHSpecial weather statement, Jul 17, 4:45 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 445 PM CDT THU JUL 17 2008 NEZ048-172215- MERRICK- 445 PM CDT THU JUL 17 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... CENTRAL MERRICK COUNTY IN CENTRAL NEBRASKA AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCHER...OR 19 MILES NORTHEAST OF GRAND ISLAND...AND MOVING NORTHEAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... CENTRAL CITY BY 500 PM CDT CLARKS BY 515 PM CDT PENNY TO NICKEL SIZE HAIL...VERY HEAVY RAINFALL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:12 PM CDT | Flash Flood Warning | GID | Hamilton, Merrick, Nance, Polk, York | 6 hr |
| Jul 17, 6:13 PM CDT | Flash Flood Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, York | 6 hr |
| Jul 17, 6:32 PM CDT | Areal Flood Warning | GID | Sherman | 17 hr |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.